Articles with primary mathematical subject classification: 35J60

Rectifiable-Reifenberg and the regularity of stationary and minimizing harmonic maps

Pages 131-227 by Aaron Naber, Daniele Valtorta | From volume 185-1

On the regularity of reflector antennas

Pages 299-323 by Luis Caffarelli, Cristian Gutiérrez, Qingbo Huang | From volume 167-1

On De Giorgi’s conjecture in dimensions 4 and 5

Pages 313-334 by Nassif Ghoussoub, Changfeng Gui | From volume 157-1

Quasilinear and Hessian equations of Lane–Emden type

Pages 859-914 by Nguyen Cong Phuc, Igor E. Verbitsky | From volume 168-3